# SDR SWAA2020050874708

- Difficulty date: May 1, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 25,852 hours, 11,544 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Frozen
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT OVERWING EXIT DOOR HAS FROZEN HANDLE BUSHING / REPLACED OVERWING EXIT HANDLE ASSEMBLY PER AMM 52-22-51. LINING TO BE INSTALLED ON TASK CARD 752-74-01.
